American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E04) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Vladimir Chernousov and Alexander Merkurjev. $R$-equivalence in spinor groups. J. Amer. Math. Soc. 14 (2001) 509-534. MR 1824991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Detlev W. Hoffmann. Pythagoras numbers of fields. J. Amer. Math. Soc. 12 (1999) 839-848. MR 1670858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia